MathSciNet Relay Station
MathSciNet bibliographic data
MR595319 28D20 (54H20 58F11)
Hofbauer, Franz The topological entropy of the transformation $x\mapsto ax(1-x)$. Monatsh. Math. 90 (1980), no. 2, 117–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement